American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Antonios D. Melas. A Liouville type theorem for the Schrödinger operator. Proc. Amer. Math. Soc. 127 (1999) 3353-3359. MR 1623036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] I. M. Oleinik. On the essential self-adjointness of the general second order elliptic operators. Proc. Amer. Math. Soc. 127 (1999) 889-900. MR 1468201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1